# SDR 20001127AP009

- Difficulty date: July 28, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 2600 · Fire Protection System
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUTDOWN OF NR 2 ENIGNE DUE TO FIRE WARNING ON APPROACH.  BOTTLES FIRED.  DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  NO EVIDENCE OF FIRE OR OVERHEAT.  REPLACED BOTTLES, RELEASED AIRCRAFT ON MEL 26-1-2 NR 2 ENGINE.
